# P107, P80 - Taking a break and I need some advice...

**URL:** <https://pheromonetalk.com/t/p107-p80-taking-a-break-and-i-need-some-advice/24837>\
**Category:** Women's Pheromone Advice & Field Reports\
**Created:** [January 13, 2009, 1:56pm UTC](https://pheromonetalk.com/t/p107-p80-taking-a-break-and-i-need-some-advice/24837 "2009-01-13T13:56:10Z")\
**Posts on this page:** 1\
**Showing post:** 4

<div class="post-metadata">

**Author:** ![diane999](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/diane999/32/1110_2.png) [@diane999](https://pheromonetalk.com/u/diane999)\
**Post date:** [January 13, 2009, 3:24pm UTC](https://pheromonetalk.com/t/p107-p80-taking-a-break-and-i-need-some-advice/24837/4 "2009-01-13T15:24:47Z")

</div>

Thanks, Tish. I’ll look into that.

The backlash only lasted a few days. I think me and P107 are a hard-core no-no. I know that it kept me up for 24 hours both times I tried it and that had to have depleted my nor-epinephrine and epinephrine and probably others. I only used 10.0 mcg both days, but that was too much evidently.

What did you think about the difference in effects with layering P80 as opposed to mixing it in a mix?

Diane

---

_[View the full topic](https://pheromonetalk.com/t/p107-p80-taking-a-break-and-i-need-some-advice/24837)._
